# SDR T17A201709074023

- Difficulty date: August 22, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N499TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK602
- Aircraft time: 4,753 hours, 3,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 329
- Part time: 4,753 hours, 3,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED AROUND TWO FASTENER HOLES THAT ATTACH THE PYLON CLIP TO FRAME 43 AT BS 329.82 RH AT THE AFT FACE OF THE FRAME.  PERFORMED LIQUID PENETRANT INSPECTION AND FOUND SEVEN CRACKS TOTAL. THE UPPER HOLE HAS FOUR CRACK INDICATIONS NOTED AS LONG AS 0.750" FROM THE OPEN HOLE. THE LOWER HOLE HAS THREE CRACK INDICATIONS AS LONG AS 0.250" FROM THE OPEN HOLE.
